MAUDE Adverse Event Report: MEDTRONIC NV AXIUM PRIME BRPL HLX; DEVICE, EMBOLIZATION, VASCULAR

MEDTRONIC NV AXIUM PRIME BRPL HLX; DEVICE, EMBOLIZATION, VASCULAR
Model Number APB-3-8-HX-ES
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during coiling treatment of cerebral aneurysm, this coil had tail outside the aneurysm.It was reported that after framing with a coil of another company, the doctor used the reported coil.The reported coil was inserted without problem.The coil was detached, and the delivery pusher was removed.After a while, the tail of the coil went back to the inside of the microcatheter.The doctor inserted the following coil in that situation and pushed the tail of the reported coil out of the microcatheter, and the following coil was also inserted.It was reported that the physician confirmed through angiography that this coil detached.The pushwire was completely removed from the catheter.There was not any coil still attached to the pushwire.The devices were prepare per ifu.The coil was detached and placed inside the patient (no complications occurred).Reoperation was not required.The surgical time was not extended.No patient injury was reported.Vessel diameter: medium vessel status: no abnormalities.Instant detacher lot number a687510.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
MEDTRONIC NV
9775 toledo way
irvine CA 92618
MDR Report Key8326540
Report Number2029214-2019-00110
Device Sequence Number19321360
Product Code KRD
UDI-Device Identifier00847536021099
UDI-Public00847536021099
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2021
Device Model NumberAPB-3-8-HX-ES
Device Catalogue NumberAPB-3-8-HX-ES
Device Lot NumberA673913
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1